No image available
No image available
Your request is being processed.

more info

Click on more info to Add to basket and more

This medicine can only be used for the short term treatment of acute moderate pain when other painkillers have not worked.

Lloydspharmacy Co-Codamol Effervescent Tablets 8/500mg 32 Tablets

£3.19
Size: 32 Tablets
Unit price: 10p per Tablets

Store Details

STORE NAME AND ADDRESS HOURS AVAILABILITY

 

AvailabilityIn Stock In Stock

CC Click & Collect
ND Next Day
HD Standard Delivery

This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions.
Description How to Use Ingredients Delivery & Returns

Can cause addiction. For three days use only.

Paracetamol 500mg, Codeine Phosphate 8mg.
Pharmacy strength.

This medicine can only be used for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers.

FOR THE TREATMENT OF: Muscular and rheumatic pains, headache, migraine, neuralgia. Toothache and period pain.

MA Holder: Fannin (UK) Ltd, 42-46 Booth Drive, Park Farm South,
Wellingborough, Northamptonshire NN8 6GT UK.

PL 20417/0028

SKU: 6213854

Updated safety warning: Can cause addiction. For three days use only.

WARNINGS:

If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than three days it can make them worse.

Contains paracetamol.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

DO NOT EXCEED THE STATED DOSE.

Usage

Dosage: For Oral use. Adults and children over 12 years: One or two tablets dissolved in water every 4 to 6 hours as required to a maximum of 8 tablets daily.

Storage

Do not store above 25°C. Store in a dry place and protect from light.

Each effervescent tablet contains Paracetamol 500mg, Codeine Phosphate 8mg.
Also contains 438mg (19.1 millimoles) of Sodium, Aspartame.

Standard Delivery
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Next Day Delivery
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders
placed by 2pm or following day if after 2pm
Click & Collect
Click & Collect
Free - Next day delivery on orders made before 2pm
Monday – Thursday. Orders placed Fri-Sun will be
delivered on Tuesday. (Click & Collect is available
in South East England, South West England and Wales)Find out more
Returns
Returns
If you're not completely satisfied with your order, you can
return it within 14 days. (Exclusions apply)Find out more